# SDR AALA20160414010

- Difficulty date: April 13, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 50,864 hours, 20,577 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11011
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO EACH CRACKS ON WW WEB AT STATION 633, LBL 31 - 43.  REPAIRED IAW EA 259722.  ACFT IN BASE MX.
